Open Access
2017 Irreducible Representations of Knot Groups into $\mathrm{SL}(n,\mathbf{C})$
Leila Ben Abdelghani, Michael Heusener
Publ. Mat. 61(2): 363-394 (2017). DOI: 10.5565/PUBLMAT6121703


The aim of this article is to study the existence of certain reducible, metabelian representations of knot groups into $\mathrm{SL}(n,\mathbf{C})$ which generalize the representations studied previously by G. Burde and G. de Rham. Under specific hypotheses we prove the existence of irreducible deformations of such representations of knot groups into $\mathrm{SL}(n,\mathbf{C})$.


Download Citation

Leila Ben Abdelghani. Michael Heusener. "Irreducible Representations of Knot Groups into $\mathrm{SL}(n,\mathbf{C})$." Publ. Mat. 61 (2) 363 - 394, 2017.


Received: 24 August 2015; Revised: 13 April 2016; Published: 2017
First available in Project Euclid: 29 June 2017

zbMATH: 1376.57003
MathSciNet: MR3677866
Digital Object Identifier: 10.5565/PUBLMAT6121703

Primary: 57M05 , 57M25 , 57M27

Keywords: Alexander module , knot group , representation variety

Rights: Copyright © 2017 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.61 • No. 2 • 2017
Back to Top